Jump to content
Important Survey - Please Participate ×

Akithiasia, deep depression, regret, self anger


[Ac...]

Recommended Posts

Today I’m thinking about the moment that shattered my life. The moment a nurse in the er handed me 2 Ativan. Everything comes down to this moment. If I had refused the pills I never would have picked up the prescription and would never know how close I came to destruction. Why did I take it? Tell them no and and live your life. I want to go back so bad. I would give everything to go back, I would give up the use of my legs for a second chance. Maby Even after all this time I’m still in denial. Withdrawal refuses to kill me. It wants me to bask in my failures. It howls with laughter as it rots me from the inside.

 

Need a hug so I can find the strength to get though another day but a virtual hug will do.

 

Link to comment
Share on other sites

I want to go back to the early 90s before I got ill with ME.

I can’t believe this is my life. That I have lost decades to illness and pain. The grief is overwhelming.

At times I can’t grasp that any of it is real, the memories of before I got ill are overwhelming.

Link to comment
Share on other sites

[4d...]

Today I’m thinking about the moment that shattered my life. The moment a nurse in the er handed me 2 Ativan. Everything comes down to this moment. If I had refused the pills I never would have picked up the prescription and would never know how close I came to destruction. Why did I take it? Tell them no and and live your life. I want to go back so bad. I would give everything to go back, I would give up the use of my legs for a second chance. Maby Even after all this time I’m still in denial. Withdrawal refuses to kill me. It wants me to bask in my failures. It howls with laughter as it rots me from the inside.

 

Need a hug so I can find the strength to get though another day but a virtual hug will do.

 

giphy.gif?cid=ecf05e47b4ce47c09253b957c339078842d172a0a6b8f120&rid=giphy.gif

Link to comment
Share on other sites

[4d...]
Don't rue the past.  It does no good (and often does harm).  Every person in this forum decided to take that nasty little pill once upon a time.  Doesn't mean an end to the good days - just a delay.  Recovery is 50% physical and 100% mental.  Don't give into the negative thoughts.  You have a choice.
Link to comment
Share on other sites

It looks like your symptoms progressivly got worse?  I'm so sorry to hear.  I'm new on day 5 of WD.  It seems like people see improvments in year 2 or even year 3.  hold on and give it more time.  HUGS
Link to comment
Share on other sites

Anyone new I talk to, I have to warn not to make the same mistakes I did. Don’t take anything that could mess with your nervous system. Evan when you feel healed, be careful. alchohol, some antibiotics, medications, steroids. Look up a list of supplements that can couse setbacks and if you do end up taking something that helps, taper off of everything. Some of this might be obvious but I dint know a thing when I started and that’s why Iv only gotten sicker.

 

And Thank you internet family for your support. I hope everyone is doing well today. I had an echocardiogram yesterday and am nervous about the results.

Link to comment
Share on other sites

×
×
  • Create New...